Top answers from doctors based on your search:
Disclaimer

activation of the sympathetic nervous system causes

A 39-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Dysautonomia: Several, such as Adrenal fatigue, Headaches, Hypertension, Heart disease, Food sensitivities, Chronic fatigue, Fibromyalgia, Depression, Anxiety, Alco ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 39-year-old female asked:
Dr. Oliver Lawless
Specializes in Rheumatology
Possibly: rittalin is a stimulant affecting the nervous system as well as the autonomic system
1
1 thank
A 27-year-old male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Tachycardia standing: This is a normal response and it should slow down in a few minutes. Other reasons would be salt depletion due to sweating or anemia. Blood pressure ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Nellmarie Bodenstein
Specializes in
Low heart rate: Parasympathetic nervous system is good, this means you are relaxed. If the pulse rate is low, it might be that you are very fit, genetic, or problems ... Read More
A 35-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Possibly: Your system is in a high strung state and could cause muscle tightness and tension. I assume you have had endocrinology testing to rule out hyperthyro ... Read More
A 39-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Dysautonomia: Some causes can be Adrenal fatigue, heart disease, High blood pressure, chronic fatigue, food sensitivities, fibromyalgia, alcoholism, anxiety, depres ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Mark Fisher
34 years experience Neurology
No: Positive inotropic and chronotropic effects are created by the sympathetic nervous system. Negative inotropic and chronotropic effects are created by ... Read More
A 36-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Learning: You have asked a lot of questions that are suggestive that this is related to school project. It is important to learn and not just look for a quick a ... Read More
A 35-year-old male asked:
Dr. Rick Barnett
18 years experience Clinical Psychology
With Continuous Use: Stimulants activate the nervous system and overuse on a daily basis may make one feel on "overdrive". Discontinuing regular use may actually leave one ... Read More
1
1 comment
A 35-year-old member asked:
Dr. Shoaib Shafique
34 years experience Vascular Surgery
Increase heart rate: and blood pressure

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month